| Catalog Number |
5407100000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a component was missing from the device.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.The reported event of component missing was reported in error.There were no problems reported with this device.Therefore this report was filed in error.H3 other text : device was not returned.
Event or Problem Description